Alert archive / Wyoming / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 79, NWS Riverton, WY

September 4, 2007Teton County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Sep 4, 2007, 6:56 PM MDT for Teton County, Wyoming. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2007, 6:56 PM MDT (00:56 UTC)
Expired
Sep 4, 2007, 7:45 PM MDT
In force
49 min
Issued by
NWS Riverton, WY
Area
Counties, with a storm outline in the text

County Teton County, WY

The radar

The Pocatello radar (KSFX), 165 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 0.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2007-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2007-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5368 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KRIW 050057
SVRRIW
WYC039-050145-
/O.NEW.KRIW.SV.W.0079.070905T0056Z-070905T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
656 PM MDT TUE SEP 4 2007

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TETON COUNTY IN NORTHWEST WYOMING...
  THIS INCLUDES THE CITY OF JACKSON...

* UNTIL 745 PM MDT

* AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF RAFTER J RANCH...OR ABOUT 10 MILES SOUTHWEST OF
  JACKSON...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  U.S. HWY 26/89 MILE MARKER 150 AND RAFTER J RANCH BY 705 PM...
  JACKSON AND TETON VILLAGE BY 710 PM...
  U.S. HWY 26/89 MILE MARKER 160 AND GROS VENTRE JCT BY 715 PM...
  KELLY BY 725 PM...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4338 11104 4324 11089 4363 11015 4386 11050

$$

MURRELL
2 follow-up statements
000 
WWUS55 KRIW 050121
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
718 PM MDT TUE SEP 4 2007

WYC039-050145-
/O.CON.KRIW.SV.W.0079.000000T0000Z-070905T0145Z/
TETON WY-
718 PM MDT TUE SEP 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHERN TETON COUNTY IN NORTHWEST WYOMING...

AT 715 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR JACKSON...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
JACKSON PEAK BY 725 PM MDT...
KELLY BY 735 PM MDT...
OVER SHEEP MOUNTAIN BY 735 PM MDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4338 11104 4324 11089 4363 11015 4386 11050

$$
000 
WWUS55 KRIW 050143
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
740 PM MDT TUE SEP 4 2007

WYC039-050150-
/O.EXP.KRIW.SV.W.0079.000000T0000Z-070905T0145Z/
TETON WY-
740 PM MDT TUE SEP 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TETON COUNTY IN
NORTHWEST WYOMING EXPIRES AT 745 PM MDT...

THE STORM HAS DECREASED IN INTENSITY AND IS NO LONGER SEVERE. 
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER...AN 
URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT FOR HEAVY 
RAIN THAT OCCURRED WITH THIS STORM. A STORM SPOTTER REPORTED...A 
HALF AN INCH OF RAIN...IN ABOUT TWENTY MINUTES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4338 11104 4324 11089 4363 11015 4386 11050

$$

MURRELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 4:12 PM MDT, 2 hours 44 minutes earlier.

Area forecast discussion, Sep 4, 4:12 PM MDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
412 PM MDT TUE SEP 4 2007

.SHORT TERM...TONIGHT THROUGH FRIDAY

WATER VAPOR IMAGERY SHOWS THE CLOSED UPPER LOW AND ASSOCIATED H5
TROUGH DIGGING THROUGH SOUTH-CENTRAL OR AT 2045Z WITH NUMEROUS
SHOWERS AND THUNDERSTORMS BREAKING OUT WELL AHEAD OF THE SYSTEM IN
A BROAD AREA OF LARGE-SCALE ASCENT EXTENDING FROM NORTHEASTERN NV
AND ALL OF UT INTO SOUTHEASTERN ID. AREA OF STRONG DIFFLUENCE AT
H3...INCREASING PRECIPITABLE WATER TO NEAR ONE INCH AND LIFTED
INDICES FROM MINUS 1 TO MINUS 2 WILL MOVE INTO FAR WESTERN WY
TONIGHT. WILL INCLUDE MID TO HIGH CHANCE POPS ACROSS THIS AREA
THROUGH 12Z WEDNESDAY...WHILE CARRYING SLIGHT CHANCE POPS ACROSS THE
REMAINDER OF THE CWA WHERE INSTABILITY WILL BE LACKING. A SERIES
OF H5 VORTICITY MAXIMA WILL MOVE ACROSS THE ENTIRE CWA WEDNESDAY
AHEAD OF THE APPROACHING TROUGH MOVING INTO SOUTHERN ID. DIFFLUENCE
ALOFT...STRONGER DYNAMIC FORCING AND RAPIDLY FALLING H5 HEIGHTS COMBINED
WITH INCREASING LOW AND MID LEVEL MOISTURE WILL PROVIDE AN
ENVIRONMENT FAVORABLE FOR STRONG TO SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON. STEEP MID LEVEL LAPSE RATES WEST OF THE DIVIDE WILL
CREATE THE POTENTIAL FOR LARGE HAIL...AND SEVERE WIND GUSTS WILL
BE POSSIBLE ACROSS THE ENTIRE CWA.

THE GFS PROGRESSION OF THE UPPER LOW IS SLOWER THAN THE NAM/ECMWF
THURSDAY...AND WILL FAVOR THE NAM/ECMWF SOLUTION GIVEN THE STRONG
ZONAL H5 FLOW IN THE PAC NW BEHIND THE TROUGH. STILL THE LEFT
FRONT QUAD OF A 60-70 KT H25 JET MAX WILL MOVE ACROSS WY JUST TO
THE WEST OF THE TROUGH AXIS...AND THIS FORCING AND MOISTURE
ALREADY IN PLACE WILL FAVOR AT LEAST ISOLATED SHOWERS AND
THUNDERSTORMS THROUGH THURSDAY AFTERNOON WITH ACTIVITY DIMINISHING
FROM WEST TO EAST. NORTHWEST FLOW ALOFT FRIDAY WITH AN UPSTREAM
TROUGH IN NORTHWESTERN MT SHOULD PRODUCE ISOLATED SHOWERS ACTIVITY
ACROSS THE NORTHERN TIER OF WY. COLD FRONT WILL MOVE ACROSS WY
WEDNESDAY...AND HIGHS THURSDAY ARE EXPECTED TO BE SLIGHTLY BELOW
NORMAL. H7 TEMPERATURES WILL RISES 1-2 C FRIDAY...BUT WITH
NORTHWEST FLOW ALOFT...HIGHS WILL ONLY RECOVER TO NEAR NORMAL.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY

ACTIVE N TO NW FLOW IS EXPECTED THROUGH AT LEAST THE WEEKEND AND
PERHAPS LONGER. SERIES OF WEATHER DISTURBANCES SHOULD KEEP AT
LEAST THE NORTH UNSETTLED AND MUCH COOLER WITH A CHANCE OF
SHOWERS AND EVEN SOME HIGHER ELEVATION SNOW. DECENT COLD FRONT
DROPPING DOWN FROM THE NORTH SATURDAY WILL LIKELY DROP TEMPERATURES
INTO THE 60S AND LOWER 70S BEHIND IT AND PERHAPS LOWER IF LOW
CLOUDS AND RAIN DEVELOP. HAVE ADDED OR INCREASED POPS OVER THE
WEEKEND AND WILL CONTINUE THAT TREND TONIGHT IF THIS PATTERN
CONTINUES TO HOLD TONIGHT. GFS INDICATES ANOTHER SYSTEM ON TUESDAY
THAT THE ECMWF HOLDS WELL TO OUR NE. WILL PUT IN SOME SLIGHT
CHANCES ACROSS THE N TO MATCH WITH OUR NEIGHBOR BUT WILL HAVE TO
SEE HOW THIS LOOKS AGAIN TONIGHT. EITHER WAY...THE RECENT BOUT OF 80S
AND 90S WILL BE REPLACED BY MAINLY 60S AND 70S WITH 50S AND 60S IN
THE HIGH COUNTRY. THE FAR NORTH WILL BE THE COOLEST WITH SNOW
POSSIBLE ABOVE 8000 TO 9000 FEET BASED ON CURRENT TRENDS.

&&

.AVIATION...

WINDS AT THE SURFACE AND ALOFT WILL BEGIN TO INCREASE ACROSS CENTRAL
AND WESTERN WYOMING WEDNESDAY INTO THURSDAY AS LOW PRESSURE MOVES
ACROSS THE REGION. THE CHANCES FOR THUNDERSTORMS ARE ALSO GREATER ON
WEDNESDAY AS MOISTURE INCREASES ALONG A COLD FRONT ASSOCIATED WITH
THE LOW PRESSURE.

THE RESULT WILL BE SCATTERED THUNDERSTORMS WEDNESDAY AFTERNOON AND
EVENING WITH HEAVY RAINFALL AND GUSTY WINDS. HAIL IS ALSO A POSSIBILITY
OVER THE HIGHER ELEVATIONS OF WESTERN WYOMING. THESE STORMS WILL LIKELY
CREATE OCCASIONAL IFR CONDITIONS. OTHERWISE...VFR CONDITIONS PREVAIL
THROUGH THURSDAY.

&&

.FIRE WEATHER...

UPPER LEVEL LOW PRESSURE WILL MOVE FROM SOUTHERN OREGON INTO
NORTHERN NEVADA TONIGHT. MOISTURE FROM THIS SYSTEM WILL INCREASE
FROM WEST TO EAST ACROSS WYOMING TONIGHT. EXPECT SOME SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS OVER THE WEST TONIGHT...WITH
ISOLATED ACTIVITY ELSEWHERE. INCREASED CLOUD COVER AND ADDITIONAL
MOISTURE WILL CONTINUE TO MOVE OVER THE AREA AS THE SYSTEM MOVES
FURTHER EAST WEDNESDAY AND WEDNESDAY NIGHT...BRINGING MUCH COOLER
TEMPERATURES...HIGHER RELATIVE HUMIDITIES AND HIGHER CHANCES FOR
WETTING RAINS. A FEW THUNDERSTORMS THURSDAY WILL BE CAPABLE OF
PRODUCING STRONG TO POSSIBLY SEVERE WIND GUSTS. THE SYSTEM WILL
CONTINUE TO MOVE EAST TO WESTERN SOUTH DAKOTA BY THURSDAY
EVENING...WITH MOST SHOWER ACTIVITY MOVING TO THE EAST OF THE
REGION BY THURSDAY AFTERNOON.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SMITH
LONG TERM...SKRBAC
AVIATION...KPL
FIRE WEATHER...SMITH
Hazardous weather outlook, Sep 4, 4:12 PM MDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
412 PM MDT TUE SEP 4 2007

WYZ001>020-022>030-051100-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
412 PM MDT TUE SEP 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO WESTERN WYOMING
TONIGHT...WHILE ISOLATED SHOWERS AND THUNDERSTORMS WILL OCCUR
ELSEWHERE ACROSS THE STATE. A FEW STRONGER THUNDERSTORMS WEST OF
THE DIVIDE COULD PRODUCE HEAVY RAINFALL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONTAL PASSAGE WEDNESDAY AND A STRONG UPPER LOW APPROACHING
FROM THE WEST WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE
ENTIRE AREA. STRONGER THUNDERSTORMS WILL POSE A THREAT OF
SEVERE WIND GUSTS ACROSS THE ENTIRE AREA WEDNESDAY AFTERNOON AND
EVENING...WITH LARGE HAIL ALSO POSSIBLE WEST OF THE DIVIDE. HEAVY
RAIN FROM THUNDERSTORMS COULD ALSO RESULT IN LOCALIZED FLASH FLOODING
WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT THUNDERSTORM WIND GUSTS OVER 40 MPH
ACROSS THE WEST AND SOUTH THIS AFTERNOON AND EVENING. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Sep 4, 5:19 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
519 PM MDT TUE SEP 4 2007

WYZ023-024-027-050030-
SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-STAR VALLEY-
519 PM MDT TUE SEP 4 2007

EXPECT SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTHERN UTAH AND
SOUTHEAST IDAHO...TO MOVE NORTHEAST INTO LINCOLN COUNTY...
INCLUDING STAR VALLEY...BETWEEN 545 PM AND 645 PM.  SOME OF
THESE THUNDERSTORMS COULD BE STRONG...PRODUCING GUSTY WINDS NEAR 50
MPH...SMALL HAIL...CONTINUOUS LIGHTNING...AND BRIEF HEAVY RAINFALL.
ISOLATED RAINFALL AMOUNTS NEAR A HALF AN INCH WILL BE POSSIBLE...
WHICH COULD CAUSE MINOR FLOODING IN LOW LYING AND POOR DRAINAGE
AREAS.

21
Special weather statement, Sep 4, 6:06 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
606 PM MDT TUE SEP 4 2007

WYZ023-024-027-050050-
SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-STAR VALLEY-
606 PM MDT TUE SEP 4 2007

SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTHERN UTAH AND
SOUTHEAST IDAHO...WILL CONTINUE TO MOVE NORTHEAST INTO LINCOLN
COUNTY. THROUGH 630 PM...THE STRONGEST STORMS WILL AFFECT AREAS
BETWEEN COKEVILLE AND SAGE JUNCTION IN SOUTHERN LINCOLN COUNTY.
ANOTHER THUNDERSTORM COULD AFFECT THE SOUTHERN PARTS OF STAR VALLEY
BETWEEN 620 AND 700 PM.  SOME OF THESE THUNDERSTORMS COULD BE
STRONG...PRODUCING GUSTY WINDS NEAR 50 MPH...SMALL HAIL...CONTINUOUS
LIGHTNING...AND BRIEF HEAVY RAINFALL. ISOLATED RAINFALL AMOUNTS NEAR
A HALF AN INCH WILL BE POSSIBLE...WHICH COULD CAUSE MINOR FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS.

21
Special weather statement, Sep 4, 6:28 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
628 PM MDT TUE SEP 4 2007

WYZ012-013-023-050105-
JACKSON HOLE-STAR VALLEY-TETON AND GROS VENTRE MOUNTAINS-
628 PM MDT TUE SEP 4 2007

THROUGH 700 PM...A STRONG THUNDERSTORM IS EXPECTED TO MOVE OUT OF
IDAHO...AND AFFECT NORTHERN STAR VALLEY...AND SOUTHERN JACKSON
HOLE...AFFECTING AREAS FROM ALPINE TO HOBACK JUNCTION...INCLUDING
TRAVELLERS ALONG HIGHWAY 26...89.  THIS THUNDERSTORM IS CAPABLE OF
PRODUCING GUSTY WINDS NEAR 50 MPH...SMALL HAIL...CONTINUOUS
LIGHTNING...AND HEAVY RAINFALL. ISOLATED RAINFALL AMOUNTS NEAR
A HALF AN INCH WILL BE POSSIBLE...WHICH COULD CAUSE MINOR FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS.

21

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 2:52 AM MDTFlash Flood WatchRIWBig Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 5 more23 hr
Sep 5, 1:31 PM MDTSevere Thunderstorm WarningRIWLincoln44 min
Sep 5, 1:37 PM MDTSevere Thunderstorm WarningRIWLincoln38 min
Sep 5, 1:42 PM MDTTornado WarningRIWLincoln38 min
Sep 5, 2:03 PM MDTFlash Flood WarningRIWLincoln, Sublette, Teton3 hr
Sep 5, 2:03 PM MDTTornado WarningRIWTeton27 min
Sep 5, 2:13 PM MDTSevere Thunderstorm WarningRIWLincoln, Sublette47 min
Sep 5, 2:30 PM MDTSpecial Weather StatementRIWTeton60 min
Sep 5, 2:41 PM MDTSevere Thunderstorm WarningRIWTeton43 min
Sep 5, 2:52 PM MDTFlash Flood WarningRIWPark3 hr
Sep 5, 2:52 PM MDTSevere Thunderstorm WarningRIWSublette24 min
Sep 5, 3:00 PM MDTSpecial Weather StatementRIWSweetwater60 min
Sep 5, 3:19 PM MDTSpecial Weather StatementRIWSublette56 min
Sep 5, 4:08 PM MDTSpecial Weather StatementRIW67 min
Sep 5, 4:30 PM MDTSpecial Weather StatementRIW60 min
Sep 5, 4:41 PM MDTSpecial Weather StatementRIW64 min
Sep 5, 5:33 PM MDTSpecial Weather StatementRIWFremont, Hot Springs57 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.